# SDR N6WA2013051701

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 26,809 hours, 18,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD GALLEY EMERGENCY LIGHTS INOPERATIVE, TWO ON CIELING AND ALSO LIGHT BY SERVICE DOOR AND BY F/A FLASHLIGHT HOLDER.  INSPECTED AND FOUND LOOSE CONNECTOR ON EPSU NR 1. RECONNECTED AS REQUIRED IAW AMM 33-51-17. OP'S CHECKED GOOD AT THIS TIME.
